Lattice Points in High-Dimensional Spheres.

A.M. Odlyzko; J.E. Mazo

Monatshefte für Mathematik (1990)

  • Volume: 110, Issue: 1, page 47-62
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Odlyzko, A.M., and Mazo, J.E.. "Lattice Points in High-Dimensional Spheres.." Monatshefte für Mathematik 110.1 (1990): 47-62. <>.

author = {Odlyzko, A.M., Mazo, J.E.},
journal = {Monatshefte für Mathematik},
keywords = {high-dimensional spheres; theta functions; lattice points},
number = {1},
pages = {47-62},
title = {Lattice Points in High-Dimensional Spheres.},
url = {},
volume = {110},
year = {1990},

AU - Odlyzko, A.M.
AU - Mazo, J.E.
TI - Lattice Points in High-Dimensional Spheres.
JO - Monatshefte für Mathematik
PY - 1990
VL - 110
IS - 1
SP - 47
EP - 62
KW - high-dimensional spheres; theta functions; lattice points
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.